Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 172, NWS Dodge City, KS

June 7, 20184 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 7, 2018, 2:24 AM CDT for 4 counties in Kansas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2018, 2:24 AM CDT (07:24 UTC)
Expired
Jun 7, 2018, 3:15 AM CDT
In force
51 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Ellis County, KS, Ness County, KS, Rush County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 110 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 7.4 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2018-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2018-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1571 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
2532 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

172 
WUUS53 KDDC 070724
SVRDDC
KSC051-135-165-195-070815-
/O.NEW.KDDC.SV.W.0172.180607T0724Z-180607T0815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
224 AM CDT THU JUN 7 2018

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Eastern Ness County in west central Kansas...
  Trego County in west central Kansas...
  Rush County in central Kansas...
  Ellis County in central Kansas...

* Until 315 AM CDT

* At 224 AM CDT, severe thunderstorms were located along a line
  extending from 4 miles southeast of Trego Center to 12 miles south
  of Ness City, moving east at 10 mph.

  HAZARD...70 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings. 

* Locations impacted include...
  Hays, Ellis, Wakeeney, Ness City, La Crosse, Bazine, Catherine,
  Ransom, Bison, Schoenchen, McCracken, Ogallah, Rush Center,
  Liebenthal, Timken, Alexander, Brownell, Yocemento, Nekoma and
  Hargrave.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3840 9916 3830 9993 3912 9998 3913 9920
TIME...MOT...LOC 0724Z 250DEG 11KT 3882 9985 3828 9983 

HAIL...1.00IN
WIND...70MPH
 
$$

45
1 follow-up statement
639 
WWUS53 KDDC 070753
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
253 AM CDT THU JUN 7 2018

KSC051-135-165-195-070815-
/O.CON.KDDC.SV.W.0172.000000T0000Z-180607T0815Z/
Ness KS-Trego KS-Rush KS-Ellis KS-
253 AM CDT THU JUN 7 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR EASTERN NESS...TREGO...RUSH AND ELLIS COUNTIES...

At 253 AM CDT, severe thunderstorms were located along a line
extending from 4 miles north of Cedar Bluff to 9 miles south of
Bazine, moving east at 15 mph.

HAZARD...70 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings. 

Locations impacted include...
Hays, Ellis, Wakeeney, Ness City, La Crosse, Bazine, Catherine,
Ransom, Bison, Schoenchen, McCracken, Ogallah, Rush Center,
Liebenthal, Timken, Alexander, Brownell, Yocemento, Nekoma and
Hargrave.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3840 9916 3830 9993 3912 9998 3913 9920
TIME...MOT...LOC 0753Z 250DEG 11KT 3885 9975 3831 9973 

HAIL...1.00IN
WIND...70MPH
 
$$

45

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 12:28 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 7, 12:28 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
1228 AM CDT Thu Jun 7 2018

...Updated Short Term...

.SHORT TERM...(Thursday and Thursday Night)
Issued at 1228 AM CDT Thu Jun 7 2018

As of midnight, a large mature MCS was in progress across
SW Nebraska, NW Kansas, and NE Colorado. Satellite imagery and
lightning data indicate this complex is still quite intense with
cloud tops to -80C. A smaller MCS has produced very beneficial
rainfall across far SW Kansas this evening; these storms are
gradually weakening as they drift further east. Instability
remains high (ML CAPE still near 3000 J/kg as of midnight) but
forcing remains nebulous and storms are struggling against
nocturnal boundary layer cooling and strong capping aloft. Showers
and storms from this complex will progress eastward overnight,
clearing the eastern zones around sunrise. Will be watching the
complex entering NW Kansas carefully for the next few hours. Per
latest SPC mesoscale discussion, this MCS will be directed SE into
the low level jet through sunrise, likely affecting (at least
approaching) the NE zones by sunrise Thursday. Strong outflow
winds of 40-60 mph will be the primary threat. With very high
boundary layer moisture content, excessively heavy rainfall is
likely whereever storms decide to track. With anvil overcast and
moist SE winds outside of convection, temperatures will struggle
to fall into the upper 60s through sunrise.

Thursday...Hot and humid by afternoon. Some disparity in the
guidance on temperatures, with GFS/MAV guidance suggesting upper
90s near 100 (with lower dewpoints), while NAM/MET guidance
suggests lower 90s for more zones with higher dewpoints. Tried to
split the difference on this; it will all feel hot. With its
higher boundary layer moisture, 00z NAM develops extreme
instability (lifted index near -10C, CAPE near 5000 J/kg) by early
afternoon. Capping will be strong with 700 mb temps near 14C, so
most zones will be dry most of daylight Thursday. Still, it is
difficult to ignore the amount of instability that is being
forecasted, and various mesoscale outflow boundaries from
tonight's storms will be drifting around at peak heating. Forcing
for ascent aloft is nebulous, but have noted ECMWF's weak
shortwave dampening the ridging aloft, squarely over SW KS at peak
heating. ECMWF favors storms over the southern zones Thursday
afternoon. SPC has placed a marginal 5% wind/hail probability
everywhere, with severe downbursts/large hail likely occurring
whereever storms decide to develop. Broadbrushed slight chance
pops Thursday afternoon/evening.

.LONG TERM...(Thursday night through Wednesday)
Issued at 107 PM CDT Wed Jun 6 2018

Thursday night will see another mild and muggy start to Friday
with low temperatures in the mid to upper 60s with high dewpoints
in the 60s and light southeasterly winds. Isolated areas of fog
are again possible due to this light upslope flow and previous
rainfalls expecting to quickly burn off by mid morning as the
surface becomes warmer and mixing occurs down to the surface.
Increased winds in the 10-15 mph range are expected once again
with high temperatures escalating into the mid to upper 90s under
high pressure. Another subtle short wave trough looks to propagate
through the area giving the CWA a marginal risk for severe weather
development. These will be isolated in nature due to moderate
lapse rates and weak upslope flow giving way to neutral height
differences. Flow aloft will again be weak not making this a
widespread event at this time. Most severe weather development
should be well to the north into Nebraska and southeastern
Wyoming.

Low temperatures through the middle of next week will see ranges
in the mid 60s to low 70s and high temperatures in the mid to
upper 90s through Sunday. A bit of a change in the upper level
pattern comes Monday with the upper level trough pushing through
the high plains and dropping a dry frontal boundary briefly
shifting winds out of the northwest and cooler temperatures
comparative to what it has been. High temperatures for Monday
through Wednesday will be in the upper 80s and gradually becoming
low to mid 90s by mid week. Dry weather is expected from Saturday
through most of Tuesday, with chances for thunderstorm development
and isolated severe weather possible Tuesday evening and again on
Wednesday associated with a dryline that will setup across the
western counties. Upper level ridging will set back up over the
western high plains giving way to subtle short waves to pertebate
through southwest Kansas giving the precipitation chances across
the entire CWA with PoPs in the 20s at this time.

Again, moral of the story, summer has arrived with hot
temperatures and thunderstorm chances possible almost every late
afternoon and evening through at least the middle of next week and
beyond.

&&

.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1105 PM CDT Wed Jun 6 2018

Scattered convection near GCK/LBL as of 04z will continue to
spread eastward overnight, eventually with impacts at/near DDC.
An additional large complex of storms (MCS) entering far NW Kansas
as of 04z will spread SE overnight, ending up near HYS during the
09-12z Thu timeframe. Thunderstorms will be capable of outflow
winds of 40-50 kts, frequent lightning, and brief but significant
flight category reductions in heavy rain. Included convective
TEMPO groups at all airports when impacts are most likely.
Convective complex will exit SW KS during the 12-15z Thu
timeframe, with airports expected to remain dry during daylight
hours Thursday. SE winds will prevail through this TAF forecast
cycle outside of convection. After 15z Thu, SE winds will increase
markedly at all terminals once again, gusting in the 25-30 kt
range.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  69  92  68  96 /  30  20  20  10
GCK  66  92  66  97 /  30  10  20  10
EHA  66  96  64  97 /  20  20  20  10
LBL  70 100  67  97 /  30  20  20  10
HYS  67  87  68  94 /  50  20  30  10
P28  70  94  71  96 /  30  20  20  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Turner
LONG TERM...Lowe
AVIATION...Turner
Hazardous weather outlook, Jun 6, 4:20 AM CDT, 22 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
420 AM CDT Wed Jun 6 2018

KSZ030-031-043>046-061>066-074>081-084>090-071000-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
420 AM CDT Wed Jun 6 2018 /320 AM MDT Wed Jun 6 2018/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

There will be a slight chance for late afternoon thunderstorms
over far western Kansas and then a better chance for storms into
the late evening hours over west central and central Kansas.
Initially, the main severe weather threat will be large hail
although an isolated tornado could also be possible. Later in the
evening, the main threat will be from damaging winds.

Day 1 Hazards
-------------
* Tornado: Limited risk
* Hail: Limited risk
* Thunderstorm wind damage: Limited risk
* Lightning: Elevated risk
* Excessive heat: Limited risk
* Non-thunderstorm wind: Limited risk

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Days 2-7 Discussion
-------------------

There will be a slight chance for thunderstorms across the area
Thursday afternoon and evening with large hail and damaging winds
being the main threats.

Days 2-7 Hazards
----------------
* Thursday
  - Lightning: Limited risk
  - Severe thunderstorm: Limited risk
  - Excessive heat: Limited risk

* Friday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

* Saturday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

* Sunday
  - Lightning: Limited risk
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

* Monday
  - Excessive heat: Limited risk

* Tuesday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

In the hours before

Special weather statement, Jun 7, 1:11 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Dodge City KS
111 AM CDT THU JUN 7 2018

KSZ061>063-074>077-084>087-070715-
Gray KS-Seward KS-Finney KS-Meade KS-Stanton KS-Stevens KS-Kearny KS-
Hamilton KS-Grant KS-Haskell KS-Morton KS-
111 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR SEWARD...MORTON...SOUTHERN
HAMILTON...SOUTHERN KEARNY...SOUTHERN FINNEY...GRANT...WESTERN
MEADE...STANTON...STEVENS...WESTERN GRAY AND HASKELL COUNTIES UNTIL
215 AM CDT/115 AM MDT/...

At 110 AM CDT/1210 AM MDT/, Doppler radar was tracking several
thunderstorms from Johnson City to Montezuma, moving east at 15 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Garden City, Liberal, Ulysses, Hugoton, Lakin, Elkhart, Holcomb,
Syracuse, Johnson City, Sublette, Satanta, Montezuma, Deerfield,
Pierceville, Kismet, Rolla, Moscow, Copeland, Ingalls and Manter.

LAT...LON 3699 10204 3803 10204 3805 10040 3701 10040
      3700 10107
TIME...MOT...LOC 0610Z 263DEG 13KT 3747 10118

45
Special weather statement, Jun 7, 1:15 AM CDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Dodge City KS
115 AM CDT THU JUN 7 2018

KSZ061>063-074>077-084>087-070715-
Gray KS-Seward KS-Finney KS-Meade KS-Stanton KS-Stevens KS-Kearny KS-
Hamilton KS-Grant KS-Haskell KS-Morton KS-
115 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR SEWARD...MORTON...SOUTHERN
HAMILTON...SOUTHERN KEARNY...SOUTHERN FINNEY...GRANT...WESTERN
MEADE...STANTON...STEVENS...WESTERN GRAY AND HASKELL COUNTIES UNTIL
215 AM CDT/115 AM MDT/...

At 110 AM CDT/1210 AM MDT/, Doppler radar was tracking a cluster of
thunderstorms from Dodge City to Englewood, moving east at 15 mph.

Outflow wind gusts of 50 to 55 mph will be possible with these
storms, and nickle hail.

Locations impacted include...
Garden City, Liberal, Ulysses, Hugoton, Lakin, Elkhart, Holcomb,
Syracuse, Johnson City, Sublette, Satanta, Montezuma, Deerfield,
Pierceville, Kismet, Rolla, Moscow, Copeland, Ingalls and Manter.

LAT...LON 3699 10204 3803 10204 3805 10040 3701 10040
      3700 10107
TIME...MOT...LOC 0610Z 263DEG 13KT 3747 10118

45
Special weather statement, Jun 7, 1:19 AM CDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Dodge City KS
119 AM CDT THU JUN 7 2018

KSZ078>080-088-089-070715-
Clark KS-Kiowa KS-Edwards KS-Ford KS-Comanche KS-
119 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FORD...KIOWA...
COMANCHE...SOUTHWESTERN EDWARDS AND EASTERN CLARK COUNTIES UNTIL 215
AM CDT...

At 118 AM CDT, Doppler radar was tracking several thunderstorms
from Dodge City to Englewood, moving east at 30 mph.

Outflow wind gusts of 50 to 55 mph will be possible with this storm,
along with nickle hail.

Locations impacted include...
Kinsley, Ashland, Coldwater, Bucklin, Greensburg, Spearville,
Protection, Lewis, Mullinville, Ford, Offerle, Sitka, Wilmore,
Kingsdown, Lake Coldwater, Bellefont, Windhorst, Centerview and
Buttermilk.

LAT...LON 3700 9976 3789 9979 3794 9922 3700 9920
TIME...MOT...LOC 0618Z 266DEG 28KT 3755 9987

45
Special weather statement, Jun 7, 1:38 AM CDT, 46 minutes before
Special Weather Statement
National Weather Service Dodge City KS
138 AM CDT THU JUN 7 2018

KSZ030-031-045-046-070730-
Rush KS-Trego KS-Ellis KS-Ness KS-
138 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN NESS...TREGO...
NORTHWESTERN PAWNEE...WESTERN RUSH AND WESTERN ELLIS COUNTIES UNTIL
230 AM CDT...

At 137 AM CDT, Doppler radar was tracking a line of thunderstorms
from Wakeeney to Ness City, moving east at 10 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

LAT...LON 3913 9941 3836 9937 3832 9989 3868 10015
      3913 10015
TIME...MOT...LOC 0637Z 262DEG 8KT 3876 9996

45
Special weather statement, Jun 7, 1:40 AM CDT, 44 minutes before
Special Weather Statement
National Weather Service Dodge City KS
140 AM CDT THU JUN 7 2018

KSZ077-078-087-088-070745-
Gray KS-Meade KS-Clark KS-Ford KS-
140 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FORD...EASTERN MEADE...
SOUTHEASTERN GRAY AND WESTERN CLARK COUNTIES UNTIL 245 AM CDT...

At 139 AM CDT, Doppler radar was tracking a several thunderstorms
from 5 miles south of Dodge City to Englewood, moving east at 10 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Dodge City, Meade, Ashland, Minneola, Fowler, Ensign, Bloom,
Englewood, Clark State Lake, Wright, The Haggard Elev, Acres, Ft.
Dodge and Howell.

LAT...LON 3772 10039 3789 9979 3700 9976 3700 10041
TIME...MOT...LOC 0639Z 262DEG 7KT 3726 10001

45
Special weather statement, Jun 7, 2:14 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Dodge City KS
214 AM CDT THU JUN 7 2018

KSZ064-078>080-088-089-070815-
Hodgeman KS-Clark KS-Kiowa KS-Edwards KS-Ford KS-Comanche KS-
214 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FORD...KIOWA...
SOUTHEASTERN HODGEMAN...COMANCHE...EDWARDS AND EASTERN CLARK COUNTIES
UNTIL 315 AM CDT...

At 213 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southwest of Centerview to 7 miles
north of Buffalo. Movement was east at 35 mph.

Wind gusts of 50 to 55 mph will be possible with these storms, as
well as nickle hail.

Locations impacted include...
Kinsley, Ashland, Coldwater, Bucklin, Greensburg, Spearville,
Haviland, Protection, Lewis, Mullinville, Ford, Offerle, Belpre,
Sitka, Wilmore, Fellsburg, Kingsdown, Lake Coldwater, Bellefont and
Windhorst.

LAT...LON 3700 9976 3791 9979 3798 9908 3701 9915
TIME...MOT...LOC 0713Z 256DEG 29KT 3775 9943 3694 9968

45

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:14 PM CDTSpecial Weather StatementDDCMorton61 min
Jun 6, 8:26 PM CDTSevere Thunderstorm WarningDDCMorton33 min
Jun 6, 8:31 PM CDTSpecial Weather StatementDDCStanton59 min
Jun 6, 9:10 PM CDTSpecial Weather StatementDDCGrant65 min
Jun 6, 9:33 PM CDTSpecial Weather StatementDDCMorton57 min
Jun 6, 10:18 PM CDTSpecial Weather StatementDDCFinney57 min
Jun 6, 10:28 PM CDTSpecial Weather StatementDDCStevens62 min
Jun 6, 10:34 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens56 min
Jun 6, 11:01 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens29 min
Jun 6, 11:08 PM CDTSpecial Weather StatementDDCHaskell37 min
Jun 6, 11:22 PM CDTSpecial Weather StatementDDCStevens53 min
Jun 6, 11:46 PM CDTSpecial Weather StatementDDCGray59 min
Jun 7, 12:04 AM CDTSpecial Weather StatementDDCSeward56 min
Jun 7, 12:23 AM CDTSpecial Weather StatementDDCNess, Trego67 min
Jun 7, 12:35 AM CDTSpecial Weather StatementDDCClark, Ford, Meade55 min
Jun 7, 12:48 AM CDTSpecial Weather StatementDDCHodgeman57 min
Jun 7, 1:11 AM CDTSpecial Weather StatementDDCGrant, Gray, Hamilton, Haskell, Kearny, Morton and 3 more64 min
Jun 7, 1:15 AM CDTSpecial Weather StatementDDCGrant, Gray, Hamilton, Haskell, Kearny, Morton and 3 more60 min
Jun 7, 1:19 AM CDTSpecial Weather StatementDDCComanche, Edwards, Kiowa56 min
Jun 7, 1:36 AM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa, Ness, Pawnee and 1 more54 min
Jun 7, 1:38 AM CDTSpecial Weather StatementDDCNess, Trego52 min
Jun 7, 1:40 AM CDTSpecial Weather StatementDDCClark, Ford, Meade65 min
Jun 7, 2:02 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 1 more43 min
Jun 7, 2:14 AM CDTSpecial Weather StatementDDCComanche, Edwards, Kiowa61 min
Jun 7, 2:26 AM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford, Kiowa49 min
Jun 7, 2:27 AM CDTSpecial Weather StatementDDCMeade63 min
Jun 7, 2:33 AM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa, Ness, Pawnee and 1 more42 min
Jun 7, 2:45 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 2 more45 min
Jun 7, 2:48 AM CDTSpecial Weather StatementDDCFord, Hodgeman, Meade57 min
Jun 7, 2:50 AM CDTHigh Wind WarningDDCClark, Finney, Ford, Gray, Hodgeman, Meade and 1 more67 min
Jun 7, 2:50 AM CDTSpecial Weather StatementDDCTrego55 min
Jun 7, 3:17 AM CDTSpecial Weather StatementDDCClark43 min
Jun 7, 3:26 AM CDTSevere Thunderstorm WarningDDCBarber, Pratt49 min
Jun 7, 4:01 AM CDTSpecial Weather StatementDDCBarber44 min
Jun 7, 4:44 AM CDTSpecial Weather StatementDDCBarber46 min
Jun 7, 5:31 AM CDTSpecial Weather StatementDDCPratt44 min
Jun 7, 5:48 AM CDTSpecial Weather StatementDDCKiowa42 min
Jun 7, 6:23 AM CDTSpecial Weather StatementDDCBarber67 min
Jun 7, 6:34 AM CDTSpecial Weather StatementDDCClark56 min
Jun 7, 6:44 AM CDTSevere Thunderstorm WarningDDCClark, Ford46 min
Jun 7, 8:27 AM CDTSpecial Weather StatementDDCBarber, Comanche63 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.